# SDR RAIA201810100002

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 41,293 hours, 24,997 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ENGINE NR 1 ANTI-ICE FAIL WHILE IN ICING CONDITIONS.  DEFERRED E-1 ANTI-ICE VALVE.  MORE INFORMATION WHEN AVAILABLE.
